Coricidin® HBP Cold & Flu
Use as directed.

Coricidin® HBP Cold & Flu

Provides powerful relief of the following symptoms:

  • Fever
  • Runny Nose
  • Sneezing
  • Body Aches, Pains and Headache

Active Ingredients, per tablet:

  • Pain Reliever/ Fever Reducer: Acetaminophen 325 mg
  • Antihistamine: Chlorpheniramine Maleate 2 mg

 

The makers of Coricidin® HBP proudly support the American Heart Association's efforts to improve heart health.

Visit the American Heart Association
High Blood Pressure website

take the quiz
hbp risk calculator
Watch Our Commercial Watch Now